Remarks on chain conditions in products
Compositio Mathematica, Tome 55 (1985) no. 3, p. 295-302
@article{CM_1985__55_3_295_0,
     author = {Todor\v cevi\'c, Stevo},
     title = {Remarks on chain conditions in products},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {3},
     year = {1985},
     pages = {295-302},
     zbl = {0583.54003},
     mrnumber = {799818},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_3_295_0}
}
Todorčević, Stevo. Remarks on chain conditions in products. Compositio Mathematica, Tome 55 (1985) no. 3, pp. 295-302. http://www.numdam.org/item/CM_1985__55_3_295_0/

[1] U. Avraham and S. Shelah: Martin's Axiom does not imply every two N1-dense sets of reals are isomorphic. Israel J. Math. 38 (1980) 161-176. | MR 599485 | Zbl 0457.03048

[2] U. Avraham, M. Rubin and S. Shelah: On the consistency of some partition theorems for continuous colorings, and the structure of N1-dense real order types. | Zbl 0585.03019

[3] J.E. Baumgartner: All N1-dense sets of reals can be isomorphic. Fund. Math. 79 (1973) 101-106. | MR 317934 | Zbl 0274.02037

[4] J.E. Baumgartner: Order types of real numbers and other uncountable orderings. I. Rival (ed.), Ordered sets (1981) 239-277 (D. Reidel Publ. Co.). | MR 661296 | Zbl 0506.04003

[5] R. Bonnet: Sur les algèbres de Boole rigides, Thesis. Lyon: Université Claude-Bernard (1978).

[6] W.W. Comfort and S. Negrepontis: Chain conditions in topology. (Cambridge: Cambridge University Press (1982)). | MR 665100 | Zbl 0488.54002

[7] W.G. Fleissner: Some spaces related to topological inequalities proved by the Erdös-Rado theorem. Proc. Amer. Math. Soc. 71 (1978) 313-320. | MR 493930 | Zbl 0411.54007

[8] F. Galvin: Chain conditions and products. Fund. Math. 108 (1980) 33-42. | MR 585558 | Zbl 0366.04011

[9] F. Galvin and S. Shelah: Some counterexamples in the partition calculus. J. Comb. Theory A 15 (1973) 157-174. | MR 329900 | Zbl 0267.04006

[10] K. Kuratowski: Topology I. Academic Press (1966). | MR 217751 | Zbl 0158.40802

[11] D. Kurepa: La condition de Soslin et une propriété caractéristique des nombres réels. Comp. Rendus (Paris) 231 (1950) 1113-1114. | MR 38401 | Zbl 0040.16602

[12] D. Kurepa: On an inequality concerning cartesian multiplication, Gen. Topology and its relations to Modern Analysis and Algebra. Proc. Symp. Prague (1961) 258-259. | MR 175792 | Zbl 0111.18403

[13] D. Kurepa: The cartesian multiplication and the cellularity number. Publ. Inst. Math. 2(16) (1962) 121-139. | MR 177894 | Zbl 0127.25003

[14] E. Marczewski: Séparabilité et multiplication cartésienne des espaces topologiques. Fund. Math. 34 (1947) 127-143. | MR 21680 | Zbl 0032.19104

[15] E. Michael: Paracompactness and the Lindelöf property in finite and countable cartesian products. Compositio Math. 23 (1971) 199-214. | Numdam | MR 287502 | Zbl 0216.44304

[16] W.J. Mitchell: Aronszajn trees and the independence of the transfer property. Ann. Math. Logic 5 (1972) 21-46. | MR 313057 | Zbl 0255.02069

[17] J. Roitman: Adding a random or a Cohen real. Fund. Math. 103 (1979) 47-60. | MR 535835 | Zbl 0442.03034

[18] W. Sierpiński: Sur un problème concernant les sous-ensembles croissants du continu. Fund. Math 3 (1922) 109-112. | JFM 48.0206.01

[19] W. Sierpiński: Sur un problème concernant les types de dimensions, Fund. Math. 19 (1932) 65-71. | JFM 58.0632.04 | Zbl 0005.19702

[20] S. Todorčević: Chain conditions in products. Abstracts Amer. Math. Soc. 4: 3 (1983) 291-232.